Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 276, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 18, 2017, 11:58 PM CDT for 4 counties in Oklahoma; Sebastian County, Arkansas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2017, 11:58 PM CDT (04:58 UTC)
- Expired
- May 19, 2017, 1:00 AM CDT
- In force
- 62 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Sebastian County, AR, Latimer County, OK, LeFlore County, OK, Pittsburg County, OK, Pushmataha County, OK
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 6:02 PM CDT | Tornado Watch | SPC | 7 hr |
| May 18, 10:58 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 5.0 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1432 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1514 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.2
The text
As transmitted.
610
WUUS54 KTSA 190458
SVRTSA
ARC131-OKC077-079-121-127-190600-
/O.NEW.KTSA.SV.W.0276.170519T0458Z-170519T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1158 PM CDT THU MAY 18 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Sebastian County in west central Arkansas...
Pushmataha County in southeastern Oklahoma...
Latimer County in southeastern Oklahoma...
Le Flore County in southeastern Oklahoma...
Southeastern Pittsburg County in southeastern Oklahoma...
* Until 100 AM CDT
* At 1157 PM CDT, severe thunderstorms were located along a line
extending from Lake Wister State Park to 3 miles south of Talimena
State Park to 3 miles west of Snow, moving east at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Poteau... Wilburton...
Clayton... Heavener...
Mansfield... Talihina...
Wister... Howe...
Hartford... Red Oak...
Fanshawe... Albion...
Octavia... Talimena State Park...
Snow... Higgins...
Heavener Runestone State Park... Tuskahoma...
Big Cedar... Stanley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until midnight CDT for southeastern
Oklahoma. A tornado watch also remains in effect until 300 AM CDT for
west central Arkansas.
LAT...LON 3441 9578 3450 9578 3451 9567 3459 9567
3460 9572 3506 9513 3506 9423 3497 9424
3496 9437 3493 9445 3451 9446 3451 9504
3424 9505 3424 9515
TIME...MOT...LOC 0457Z 281DEG 39KT 3493 9476 3474 9495 3440 9548
HAIL...0.88IN
WIND...60MPH
$$
692 follow-up statements
232
WWUS54 KTSA 190535
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1235 AM CDT FRI MAY 19 2017
OKC121-190545-
/O.CAN.KTSA.SV.W.0276.000000T0000Z-170519T0600Z/
Pittsburg OK-
1235 AM CDT FRI MAY 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PITTSBURG COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. therefore the warning has been cancelled.
A tornado watch remains in effect until 100 AM CDT for southeastern
Oklahoma. A tornado watch also remains in effect until 300 AM CDT for
west central Arkansas.
LAT...LON 3451 9567 3459 9567 3460 9551 3473 9551
3506 9513 3506 9423 3497 9424 3496 9437
3493 9445 3451 9446
TIME...MOT...LOC 0535Z 248DEG 36KT 3511 9439 3492 9458 3458 9512
$$
ARC131-OKC077-079-127-190600-
/O.CON.KTSA.SV.W.0276.000000T0000Z-170519T0600Z/
Sebastian AR-Pushmataha OK-Latimer OK-Le Flore OK-
1235 AM CDT FRI MAY 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHWESTERN SEBASTIAN...NORTHERN PUSHMATAHA...LATIMER AND LE
FLORE COUNTIES...
At 1235 AM CDT, severe thunderstorms were located along a line
extending from 2 miles west of Midland to near Heavener Runestone
State Park to 5 miles southeast of Kiamichi, moving east at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Poteau... Wilburton...
Clayton... Heavener...
Mansfield... Talihina...
Wister... Howe...
Hartford... Red Oak...
Fanshawe... Albion...
Octavia... Talimena State Park...
Heavener Runestone State Park... Tuskahoma...
Big Cedar... Stanley...
Kiamichi... Whitesboro...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 100 AM CDT for southeastern
Oklahoma. A tornado watch also remains in effect until 300 AM CDT for
west central Arkansas.
LAT...LON 3451 9567 3459 9567 3460 9551 3473 9551
3506 9513 3506 9423 3497 9424 3496 9437
3493 9445 3451 9446
TIME...MOT...LOC 0535Z 248DEG 36KT 3511 9439 3492 9458 3458 9512
HAIL...0.88IN
WIND...60MPH
$$
69541
WWUS54 KTSA 190543
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1243 AM CDT FRI MAY 19 2017
ARC131-OKC077-079-127-190600-
/O.CON.KTSA.SV.W.0276.000000T0000Z-170519T0600Z/
Sebastian AR-Pushmataha OK-Latimer OK-Le Flore OK-
1243 AM CDT FRI MAY 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHWESTERN SEBASTIAN...NORTHEASTERN PUSHMATAHA...CENTRAL
LATIMER AND LE FLORE COUNTIES...
At 1243 AM CDT, severe thunderstorms were located along a line
extending from 2 miles northwest of Huntington to 4 miles east of
Heavener Runestone State Park to 7 miles southeast of Albion, moving
east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Poteau... Wilburton...
Heavener... Mansfield...
Talihina... Wister...
Howe... Hartford...
Red Oak... Fanshawe...
Albion... Octavia...
Talimena State Park... Heavener Runestone State Park...
Tuskahoma... Big Cedar...
Kiamichi... Whitesboro...
Clayton Lake State Park... Damon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 100 AM CDT for southeastern
Oklahoma. A tornado watch also remains in effect until 300 AM CDT for
west central Arkansas.
LAT...LON 3451 9534 3489 9533 3506 9513 3506 9423
3497 9424 3496 9437 3493 9445 3451 9446
TIME...MOT...LOC 0543Z 281DEG 39KT 3510 9430 3491 9449 3457 9503
HAIL...1.00IN
WIND...60MPH
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 9:19 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, May 18, 9:19 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
919 PM CDT Thu May 18 2017
...UPDATE...
.DISCUSSION...
Strong to severe thunderstorms continue this evening with heavy
rainfall occurring in the stronger clusters. A marginal wind/hail
threat will likely persist into the overnight hours as storms
progress eastward into instability axis. In addition, given the
rainfall rates, the threat for localized flash flooding will also
be possible.
A quick look at the latest 00Z NAM indicates another round of
severe thunderstorms late Friday afternoon into Friday night.
Flash flooding could become a major concern, especially given the
rainfall that is ongoing. Update out shortly given latest radar
trends.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Saturday morning for OKZ054>067-070-
071.
AR...None.
&&
SHORT TERM...12Hazardous weather outlook, May 18, 4:55 PM CDT, 7 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
455 PM CDT Thu May 18 2017
ARZ001-002-010-011-019-020-029-OKZ049-053>076-191145-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
455 PM CDT Thu May 18 2017
...SEVERE STORM POTENTIAL INCREASES THIS EVENING AND CONTINUES
INTO FRIDAY...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This evening through Tonight.
TORNADO.
RISK...Limited.
AREA...West of highway 75.
ONSET...after 6 PM.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Eastern Oklahoma and to a lesser extent Northwest Arkansas.
ONSET...after 6 PM.
FLASH FLOOD.
RISK...Limited.
AREA...Northeast Oklahoma.
ONSET...after midnight.
HEAVY RAIN.
RISK...Elevated.
AREA...Northeast Oklahoma.
ONSET...after 6 PM.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Western Arkansas.
ONSET...ongoing.
DISCUSSION...
An enhanced to moderate risk of severe storms is forecast by early
evening into tonight across Eastern Oklahoma. Very large hail, in
excess of 2 inches in diameter, damaging winds and isolated
tornadoes are possible, with the greatest risk northwest of Tulsa. A
slight risk of severe storms is forecast for Western Arkansas late
tonight. Damaging winds and marginally severe hail would be the main
threats, mainly after midnight.
Strong to severe storms have develop this afternoon over western and
central Oklahoma. These storms are expected to move east into the
region early this evening. The best chance for discrete surface
based cells, and thus the highest tornado and largest hail threat,
will be to the west of highway 75 this evening.
Storms are expected to gradually grow into clusters or lines this
evening as they move deeper into Eastern Oklahoma. Damaging winds
and large hail would be the main threats. An isolated tornado could
occur with any bowing line segments.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY and SATURDAY...Severe Thunderstorm Potential...High Wind
Potential...Heavy Rain Potential.
SUNDAY...No Hazards.
MONDAY...Severe Thunderstorm Potential.
TUESDAY...Thunderstorm Potential.
WEDNESDAY...No Hazards.
EXTENDED DISCUSSION...
Another round of strong to severe storms are expected Friday into
early Saturday as upper level system approaches the region.
Storms will fire along the dryline and cold front, becoming more
numerous with time. All modes of severe will be possible,
especially early when storms are more discrete, with storms again
merging into a line as they move east. Severe threat will
transition to more of a wind and heavy rain/flooding threat as
the night goes on. Convection will linger into Saturday while
gradually weakening, across northwest Arkansas and southeast
Oklahoma.
A system dropping through the region in northwest flow will bring
another round of storm potential Monday and Tuesday. A limited
risk for severe weather can be expected with this system.
weather.gov/tulsa Contains additional information.In the hours before
Local storm report, May 18, 11:29 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1129 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG MUSKOGEE 35.75N 95.37W
05/18/2017 MUSKOGEE OK BROADCAST MEDIA
ROOF BLOWN OFF OF WHISPERING PINES APARTMENTS. TIME
ESTIMATED BY RADAR.
&&
KAHLocal storm report, May 18, 11:34 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1134 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM TSTM WND GST PORTER 35.87N 95.52W
05/18/2017 M86 MPH WAGONER OK MESONET
&&
JDSLocal storm report, May 18, 11:42 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1142 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND GST 5 SSE HASKELL 35.75N 95.64W
05/18/2017 M67 MPH MUSKOGEE OK MESONET
&&
JDSLocal storm report, May 18, 11:44 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1144 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 PM TSTM WND GST 5 W SILOAM SPRINGS 36.19N 94.63W
05/18/2017 E60 MPH DELAWARE OK TRAINED SPOTTER
50 TO 60 MPH ESTIMATE.
&&
KAHLocal storm report, May 18, 11:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1153 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG 7 S TAHLEQUAH 35.81N 94.97W
05/18/2017 CHEROKEE OK TRAINED SPOTTER
TREES DOWN AND POWER OUT NEAR STATE HIGHWAY 82 AND
CARTERS LANDING ROAD.
&&
CASLocal storm report, May 18, 11:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1155 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND DMG 1 NNE LEACH 36.22N 94.92W
05/18/2017 DELAWARE OK TRAINED SPOTTER
TREES AND LIMBS ACROSS HIGHWAY 412. POSSIBLE TORNADO.
TIME ESTIMATED VIA RADAR.
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 43 min |
| May 18, 7:43 PM CDT | Special Weather Statement | TSA | Osage | 32 min |
| May 18, 8:00 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 45 min |
| May 18, 8:06 PM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| May 18, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa | 35 min |
| May 18, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 42 min |
| May 18, 8:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner, Washington | 48 min |
| May 18, 9:05 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 115 min |
| May 18, 9:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa, Wagoner | 24 min |
| May 18, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 48 min |
| May 18, 9:26 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more | 49 min |
| May 18, 9:35 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 25 min |
| May 18, 9:40 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 65 min |
| May 18, 9:48 PM CDT | Tornado Warning | TSA | Pittsburg | 42 min |
| May 18, 9:54 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 36 min |
| May 18, 10:00 PM CDT | Tornado Warning | TSA | McIntosh | 30 min |
| May 18, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 57 min |
| May 18, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 38 min |
| May 18, 10:23 PM CDT | Tornado Warning | TSA | Muskogee, Wagoner | 37 min |
| May 18, 10:28 PM CDT | Tornado Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 47 min |
| May 18, 10:37 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 38 min |
| May 18, 10:42 PM CDT | Areal Flood Advisory | TSA | Rogers | 3 hr |
| May 18, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, Mayes and 3 more | 48 min |
| May 18, 11:00 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 45 min |
| May 18, 11:01 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 44 min |
| May 18, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 48 min |
| May 18, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 48 min |
| May 18, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware, Sequoyah | 59 min |
| May 18, 11:32 PM CDT | Tornado Warning | TSA | Delaware | 43 min |
| May 18, 11:34 PM CDT | Tornado Warning | TSA | Adair, Delaware | 41 min |
| May 18, 11:42 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 48 min |
| May 18, 11:48 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 42 min |
| May 19, 2:16 AM CDT | Special Weather Statement | TSA | Pawnee | 44 min |
| May 19, 3:26 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| May 19, 3:58 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Osage | 23 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 62 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Tulsa | 71 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Creek | 38 hr |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Washington | 71 hr |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 4 days |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| May 19, 10:57 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| May 19, 11:07 AM CDT | Special Weather Statement | TSA | Osage | 23 min |
| May 19, 1:18 PM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| May 19, 1:47 PM CDT | Special Weather Statement | TSA | Cherokee, Delaware, Mayes | 43 min |
| May 19, 2:10 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 26 min |
| May 19, 2:21 PM CDT | River Flood Advisory | TSA | Cherokee | 3 days |
| May 19, 2:34 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 41 min |
| May 19, 3:46 PM CDT | Special Weather Statement | TSA | Adair | 29 min |
| May 19, 4:03 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 27 min |
| May 19, 4:18 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 42 min |
| May 19, 4:42 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 48 min |
| May 19, 5:01 PM CDT | Special Weather Statement | TSA | Wagoner | 29 min |
| May 19, 5:15 PM CDT | Special Weather Statement | TSA | Mayes, Okmulgee, Wagoner | 30 min |
| May 19, 5:16 PM CDT | Areal Flood Advisory | TSA | Creek, Mayes, Muskogee, Okfuskee, Okmulgee, Rogers and 2 more | 119 min |
| May 19, 5:20 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 2 min |
| May 19, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 51 min |
| May 19, 6:04 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 8 hr |
| May 19, 6:15 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Ottawa, Wagoner | 60 min |
| May 19, 6:19 PM CDT | Special Weather Statement | TSA | Okfuskee | 26 min |
| May 19, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 62 min |
| May 19, 12:08 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more | 67 min |
| May 19, 12:13 AM CDT | Tornado Warning | TSA | Benton, Carroll | 47 min |
| May 19, 3:47 PM CDT | Special Weather Statement | TSA | Carroll | 28 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.